# SDR CA970609005

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Cover
- Part number: 206030539101
- Condition: Loose
- Location: Isolation Mount
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ISOLATION MOUNT COVER AND SCREWS LOOSE, CAUSING INTERMITTANT VIBRATION IN-FLIGHT.
